# SDR ABXA201004290067

- Difficulty date: April 25, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 75,800 hours, 35,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN HAS A 2.5 INCH CRACK AROUND STA 666 JUST ABOVE S33R.  CRACK VERIFIED IAW BOEING 767 NDT MANUAL PART 6 CHAP 51-00-11 PAGE 2-3.  REPAIRED DAMAGED AREA IAW 767 SRM 53-00-01 FIG 201.
